# SDR SWAA2025110531037

- Difficulty date: November 2, 2025
- Submitted: November 5, 2025
- Operation: Air carrier
- Aircraft: N8549Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63597
- Aircraft time: 26,598 hours, 13,478 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: No Discrepancy
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT MEGAPHONE WILL NOT TEST.   OPS CHECK GOOD PER AMM 25-64-00.
